Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Overweight, diagnosed type 2 diabetic, high BP. Taking metformin. Medication to reduce weight?

I have been diagnosed as a type 2 diabetic (down to 500mg of Metformin per day, blood sugar is 100-110 every day) and have high blood pressure. I have recently lost 150 plus pounds, but still have the belly fat from 35 plus years of being overweight. Is there a pill/product to attack this and help me lose the last 30-40 lbs?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,
The best way to reduce your weight would be to have a controlled diet and regular aerobic exercises for at least 45 minutes a day.This shall take care of your blood sugar levels and blood pressure also.
Avoid sweets,deep fried foods,junk foods and colas.
Consume more of fresh fruits and green vegetables.
Limit your alcohol and quit smoking.
Thanks
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor